# SDR FJTA9700001

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643JX
- Make and model: Bag JETSTM3101
- Aircraft serial: 643
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 137187E470
- Condition: Frayed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HAND SPEED LEVER CABLE RUNNING FROM THE CENTER PEDESTAL TO JUST AFT OF BULKHEAD STA 130 WAS FOUND WITH MULTIPLE WIRE STRANDS BROKEN.  AT THE TIME OF REMOVAL, APPROXIMATELY FOUR STRANDS OF CABLE REMAINED INTACT.  NO SIGNS OF CHAFING WERE DETECTED ON INSPECTION OF THE CABLE AND AIRFRAME.  THE CABLE IN QUESTION WAS REPLACED WITH A NEW UNIT.  (X)
